Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

From those who have taken this before, has it worked for you in at least controlling acne? I'm currently on Bactrim, but I want to stop taking it because of serious side-effects. Doxycycline looks like it has less serious side effects. Any info is greatly appreciated. Also, is the brand name Dory better, or does it not make a difference?

Edited by Goten
Link to comment
Share on other sites

im on doxy 50mg a day and its slowly working for me.. it does prevent breakouts which is good. i have gotten better since i started on doxy. i have only been on it for 15 days so its to early to tell if it will clear me up.

side effects? i dont know if its the doxy or not but i have been getting headache's every morning and they go after few hours or will go after i eat and few days ago i had loss of appetite.

so for me its working SLOWLY

note: the headache's is prob from my shitty eating times and prob from the stress and anxiety im getting. its not an official side effect

Edited by David-
Link to comment
Share on other sites

Just to let you know, Doxy will work only for a few months in which it will most likely help a good amount.

However, it is not intended to be a drug to be used indefinitely. My example is my doctor wanted me to to 6 months of it, but by the 4th month i had broken out with a Fungul infection on my back and chest caused by the doxy.

So its actually helpful if you use it in conjunction with another perscription, maybe a topical.

Link to comment
Share on other sites

Just to let you know, Doxy will work only for a few months in which it will most likely help a good amount.

However, it is not intended to be a drug to be used indefinitely. My example is my doctor wanted me to to 6 months of it, but by the 4th month i had broken out with a Fungul infection on my back and chest caused by the doxy.

So its actually helpful if you use it in conjunction with another perscription, maybe a topical.

uh im sure it will last more then a few months.. anyways each body is different so its hard to tell you if it will clear you up.. you just got to try for yourself and if it dont work mark it off the list and try something else.

good luck finding a treatment.

Link to comment
Share on other sites

Question to you guys, does Doxy make your acne worse at first? And if so, how long does it take to actually get better?

Link to comment
Share on other sites

Question to you guys, does Doxy make your acne worse at first?

No not on me it didnt

Did you take anything before Doxy?

Link to comment
Share on other sites

Question to you guys, does Doxy make your acne worse at first?

No not on me it didnt

Did you take anything before Doxy?

no.

i haven't used use any acne products or any anti biotics in the past year just been using a moisturizer. i dont believe in them creams or anything that has to touch my acne.. i think it just causes more irritation on my face so i only take tablets now.

i got sick of looking at this inflammed acne so just got up and went to my doctor and asked for some anti-biotics for acne and he gave me doxy (50mg) .. its been working better then i expected.. my acne is not inflammed and redness is reduced quite abit.

i started seeing results in about 1 week (redness disappearing)

Edited by David-
Link to comment
Share on other sites

Question to you guys, does Doxy make your acne worse at first? And if so, how long does it take to actually get better?

It didint for me either. I noticed a difference after about a week. The spots I do get go quicker and are not as sore.

I was using topicals in conjunction - fucidin H to clear up an infection.

As side effects go - touch wood - I havent really noticed any but my dosage is 50mg which seems quite low.

Good luck with the Doxy.

Edited by Factory Girl
Link to comment
Share on other sites

Question to you guys, does Doxy make your acne worse at first? And if so, how long does it take to actually get better?

It didint for me either. I noticed a difference after about a week. The spots I do get go quicker and are not as sore.

I was using topicals in conjunction - fucidin H to clear up an infection.

As side effects go - touch wood - I havent really noticed any but my dosage is 50mg which seems quite low.

Good luck with the Doxy.

Did you take anything before Doxy?

Link to comment
Share on other sites

Question to you guys, does Doxy make your acne worse at first? And if so, how long does it take to actually get better?

My GP prescribed me doxycycline and it improved my skin straight away, and then it steadily got worse.

My dermatologist took me off it straight away on our first appointment lol (I was only on it for 3 weeks).

Edit: My derm basically said it was a waste of time and prescribed me accutane.

Edited by nylon
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×